# SDR CA100826010

- Difficulty date: August 25, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 56,034 hours, 11,687 cycles
- Engine: Cfmint CFM565A1
- System (JASC): 2220 · Speed-Attitude Correction System
- Part: Screw
- Part number: SC47003
- Condition: Sheared
- Location: Damper Servo
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED LOW YELLOW SYSTEM HYDRAULIC FLUID QUANTITY.  DURING THE SUBSEQUENT MAINTENANCE INVESTIGATION FOR THIS DEFECT, THE RT YAW DAMPER SERVO WAS FOUND TO HAVE TWO OF THE THREE END PLATE RETENTION SCREWS SHEARED CAUSING A YELLOW HYDRAULIC FLUID LEAK.
